Jefferson Lab > CIO > IR
Privacy and Security Notice


Publication Information

Title Double distributions and pseudodistributions
Authors Anatoly Radyushkin
JLAB number JLAB-THY-23-3964
LANL number (None)
Other number DOE/OR/23177-7283
Document Type(s) (Journal Article) 
Associated with EIC: No
Supported by Jefferson Lab LDRD Funding: No
Funding Source: Nuclear Physics (NP)

Compiled for Physical Review D
Volume 109
Page(s) 014514
Publication Abstract: We describe an approach of lattice extraction of Generalized Parton Distributions that is based on use of the double distributions (DDs) formalism within the pseudo-distribution approach. The advantage of using DDs is hat GPDs obtained in this way have the mandatory polynomiality property, a non-trivial correlation between $x$- and $\xi$-dependences of GPDs. Another advantage of using DDs is that the $D$-term appears as an independent quantity in the DD formalism rather than part of GPDs $H$ and $E$. We relate the $\xi$-dependence of GPDs to the width of the $\alpha$-profiles of the corresponding DDs, and discuss strategies for fitting lattice-extracted pseudo-distributions by DDs. The approach described in the present paper may be used in ongoing and future lattice extractions of GPDs.
Experiment Numbers: other
Document: pdf
Accepted Manuscript: PhysRevD.109.014514.pdf
Supporting Documents:
Supporting Datasets: